# SDR IPXA2018011025307

- Difficulty date: January 9, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 18,136 hours, 11,321 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Horn
- Condition: False Activation
- Location: Main Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CABIN WARNING HORN SOUNDS CONTINUOSLY IN FLT,  BEGAN CLIMBING THROUGH FL300.  RESET THE CIRCUIT BREAKER E22,  OPS CHECKED SLIDE HORN & BITE CHECKED AUTONOMUS SUPPLY UNIT 70WN.  OPS CHECKED GOOD
